Alert archive / Indiana / Special Weather Statements in 2016
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Mar 15, 2016, 11:13 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2016, 11:13 PM EDT (03:13 UTC)
- Expired
- Mar 15, 2016, 11:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Indianapolis, IN
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 3.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted.
803 WWUS83 KIND 160313 SPSIND SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1113 PM EDT TUE MAR 15 2016 INZ028-035-043-044-051-160345- PARKE IN-FOUNTAIN IN-WARREN IN-VERMILLION IN-VIGO IN- 1113 PM EDT TUE MAR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VIGO...VERMILLION... PARKE...FOUNTAIN AND CENTRAL WARREN COUNTIES UNTIL 1145 PM EDT... AT 1111 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DANVILLE ILLINOIS TO NEAR TERRE HAUTE...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CLINTON...COVINGTON...ROCKVILLE...VEEDERSBURG...WILLIAMSPORT...NEWPORT... ATTICA...FAIRVIEW PARK...CAYUGA...MONTEZUMA...ROSEDALE...WEST LEBANON... DANA...HILLSBORO...KINGMAN...PERRYSVILLE...UNIVERSAL...MECCA...BLOOMINGDALE AND MARSHALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4021 8753 4046 8709 3965 8710 3950 8753 TIME...MOT...LOC 0311Z 230DEG 48KT 4011 8759 3950 8754 $$ DRT
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Mar 15, 10:26 PM EDT, 47 minutes earlier.
Area forecast discussion, Mar 15, 10:26 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1026 PM EDT TUE MAR 15 2016 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... ISSUED AT 145 PM EDT TUE MAR 15 2016 A COLD FRONT WILL SWEEP ACROSS CENTRAL INDIANA TONIGHT...BRINGING SOME SHOWERS AND THUNDERSTORMS. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE. LOW PRESSURE WILL REMAIN PARKED OVER THE GREAT LAKES THROUGH THURSDAY...BRINGING COOLER BUT DRY WEATHER ON WESTERLY WINDS. A SECONDARY COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA ON FRIDAY. THIS MAY PRODUCE SOME LIGHT SHOWERS...BUT EVEN COOLER TEMPERATURES ARE CERTAIN. INTO THE WEEKEND...AN UPPER LEVEL WEATHER SYSTEM WILL CONTINUE CHANCES FOR SHOWERS ALONG WITH SLIGHTLY BELOW NORMAL TEMPERATURES. && .NEAR TERM /TONIGHT/... ISSUED AT 912 PM EDT TUE MAR 15 2016 COLD FRONT/OCCLUSION CURRENTLY PUSHING THROUGH WESTERN ILLINOIS AT THIS TIME. LIFT ASSOCIATED WITH THIS FEATURE IS PROGGED BY SHORT TERM MODEL DATA TO PASS OVER THE LOCAL AREA IN THE 160300Z-160800Z TIME FRAME. SO FAR...CONVECTIVE DEVELOPMENT HAS BEEN LIMITED OVER THE SOUTHERN PARTS OF THE FRONT. MAY SEE AN UPTICK IN DEVELOPMENT OVER THE NEXT FEW HOURS AS LOW LEVEL JET INCREASES...HOWEVER SHORT TERM MODEL GUIDANCE SUGGESTS CONVECTIVE ACTIVITY TONIGHT WILL BE RATHER SCATTERED. WILL KEEP POPS GOING UNTIL PASSAGE OF SURFACE FRONT. THIS EVENING/S UPPER AIR INDICATES FAVORABLE LAPSE RATES/DEEP LAYER SHEAR FOR SEVERE STORMS OVERNIGHT...SO ANY DEEP CONVECTION THAT DEVELOPS MAY POSE A SEVERE THREAT. PREVIOUS DISCUSSION FOLLOWS. SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWED LOW PRESSURE CENTERED OVER THE SHOW ME STATE. A WARM FRONT EXTENDED EAST ACROSS CENTRAL ILLINOIS TO SRN INDIANA. RADAR ACROSS THE REGION REMAINED RATHER DRY...WITH RAIN SHOWERS ONLY SHOWING UP ON THE NW SIDE OF THE LOW OVER NW MISSOURI. WATER VAPOR IMAGERY SHOWED A MODERATE SHORT WAVE OVER THE DAKOTAS AND AN ASSOCIATED NEGATIVELY TILTED TROUGH OVER THE CENTRAL PLAINS. MAIN FORECAST CHALLENGE TONIGHT WILL BE POPS. THE NAM AND GFS ARE IN PRETTY GOOD AGREEMENT BRINGING THE BEST FORCING ACROSS THE NORTHWEST PARTS OF THE FORECAST AREA TOWARD 06Z. EXCELLENT DIFFLUENT FLOW ALOFT APPEARS IN PLACE AHEAD OF THE NEGATIVELY TILTED DYNAMICS. HOWEVER...INSTABILITY AND MOISTURE REMAIN A PROBLEM. TIME HEIGHT SECTIONS CONTINUE TO SHOW LIMITED MOISTURE...ACHIEVING SATURATION IN ONLY THE LOWER LEVELS LATE TONIGHT AS THE COLD FRONT PASSES. ALOFT...WATER VAPOR SHOWS A PUNCH OF DRY AIR SURGING INTO THE SYSTEM ALOFT OVER OKLAHOMA AND EASTERN KANSAS. THE 305K GFS ISENTROPIC SURFACE SHOWS GREAT UPGLIDE BEFORE AND SHORTLY AFTER 00Z...WITH MUCH OF THE LIFT LOST BY 06Z. SPECIFIC HUMIDITIES AROUND 4 G/KG APPEAR PRESENT...WHILE THE MAX PWAT AT IND IS 1.23 AT 00Z. LOWER LEVEL Q VECTORS SUGGEST GOOD CONVERGENCE ALONG THE FRONT AS THIS SYSTEM PASSES. RAPID REFRESH CONTINUES TO SUGGEST VERY LIMITED PRECIP DEVELOPMENT...FOCUSED MAINLY ON AREAS NW OF INDIANAPOLIS AS THE DYNAMICS QUICKLY TEAR TO THE NORTH-NORTHEAST THIS EVENING. THUS WILL STICK WITH THE HIGHEST POPS ACROSS THE NW PARTS OF THE FORECAST AREA...WHILE CUTTING POPS TO A BLEND OF THE MAV AND MET ELSEWHERE....RESULTING IN JUST LOW CHC POPS. DIRECTIONAL SHEAR PROFILES APPEAR QUITE FAVORABLE FOR SEVERE NEAR 00Z AS ONE SHOULD EXPECT WITH THIS NEGATIVELY TILTED SYSTEM. HOWEVER CONFIDENCE IN WHETHER ANY STORMS ACTUALLY DEVELOP IS MARGINAL TO LOW. AS FOR TEMPS...GOOD COLD AIR ADVECTION REMAINS IN PLACE IN THE WAKE OF THE COLD FRONT...AND WILL TREND LOWS COOLER THAN MAVMOS. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 145 PM EDT TUE MAR 15 2016 GFS AND NAM CONTINUE TO SUGGEST DRY WEATHER THROUGH THURSDAY. MODELS SUGGEST THAT THE UPPER LOW SYSTEM WILL PUSH NORTH TO THE GREAT LAKES AND SLOWLY MERGE WITH ANOTHER APPROACHING SYSTEM FROM THE NORTHWEST. IN THE LOWER LEVELS...A STRONG PRESSURE GRADIENT LOOKS TO BE IN PLACE AS THE LOW CONTINUES TO DEEPEN THROUGH WEDNESDAY. THUS WILL LOOK FOR A PARTLY SUNNY AND WINDY DAY ON WEDNESDAY...WITH EXCELLENT MIXING. WILL TREND HIGHS AT OR ABOVE MAVMOS WITH GOOD SUNSHINE EXPECTED. AS THE LOW CONTINUES TO LINGER OVER THE WESTERN GREAT LAKES...THE PRESSURE GRADIENT BEGINS TO WEAKEN. HOWEVER...WINDS WILL STILL REMAIN ACTIVE OVERNIGHT. AGAIN WILL TREND TOWARD A PARTLY CLOUDY SKY AND LOWS ABOVE MAVMOS. ON THURSDAY...THE UPPER SUPPORT FROM THE LOW LINGERING TO THE NORTH BEGINS TO PULL EASTWARD AMID THE FLOW ALOFT. THIS RESULTS IN A SECONDARY COLD FRONT OVER THE UPPER MIDWEST DEVELOPING AND A BEGINNING A PUSH TOWARD CENTRAL INDIANA FOR THURSDAY NIGHT INTO FRIDAY. HIGH PRESSURE IN PLACE OVER THE TENNESSEE RIVER VALLEY SHOULD KEEP US DRY ON THURSDAY...HOWEVER AS THE FRONT SLOWLY INVADES FROM THE NORTH CLOUDS ARE EXPECTED TO INCREASE ON THURSDAY NIGHT. ON FRIDAY THE COLD FRONT IS EXPECTED TO PASS AND FORECAST SOUNDINGS AT THIS TIME IMPLY DEEP SATURATION ON FRIDAY. MOISTURE LOOKS TO REMAIN SUSPECT...BUT COOLER AIR IN THE 30S ARRIVING ON W-NW WINDS SHOULD BE ABLE TO ACHIEVE SOME SATURATION. THUS COLLABORATION WILLING...WILL TREND ABOVE METMOS POPS FOR FRIDAY ALONG WITH COOLER THAN MEXMOS HIGHS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 223 PM EDT TUE MAR 15 2016 COOLER TEMPERATURES MORE TYPICAL OF MID MARCH ARE EXPECTED THROUGH MUCH OF THE EXTENDED AS THE TRACK OF A UPPER LOW THROUGH THE REGION CARVES OUT A BROAD UPPER TROUGH EAST OF THE ROCKIES. REMNANT FRONTAL BOUNDARY WILL WASH OUT ACROSS THE REGION ON FRIDAY WITH HIGH PRESSURE BRIEFLY BUILDING IN WITH MAINLY DRY WEATHER FRIDAY NIGHT. TIMING DIFFERENCES REMAIN...BUT MODEL CONSENSUS HIGHLIGHTING THE AFOREMENTIONED UPPER LOW TO TRACK THROUGH THE OHIO VALLEY SATURDAY AND SUNDAY...WITH LIGHT PRECIPITATION EXPECTED. LOW LEVEL THERMALS SUPPORTIVE OF PRECIP POSSIBLY BEGINNING AS A BRIEF PERIOD OF SNOW SATURDAY MORNING...THEN SNOW MIXING IN WITH THE RAIN AGAIN SATURDAY NIGHT AND SUNDAY MORNING AS COOLER AIR IS DRAWN SOUTH WITH THE PASSAGE OF THE UPPER LOW. PRECIPITATION WILL END SUNDAY WITH HIGH PRESSURE BUILDING INTO THE REGION IN ITS WAKE WITH DRY COOL WEATHER TO BEGIN THE NEW WORK WEEK. A FRONTAL BOUNDARY WILL MOVE INTO THE OHIO VALLEY BY TUESDAY AS LOW PRESSURE DEVELOPS OVER THE CENTRAL PLAINS. HAVE INTRODUCED A LOW CHANCE POPS WITH THE WARM FRONT IN THE AREA...WITH GREATER IMPACTS FROM THE LOW OVER THE CENTRAL PLAINS COMING FOR THE MIDDLE OF NEXT WEEK. HIGHS WILL BE PRIMARILY IN THE MID AND UPPER 40S OVER THE WEEKEND...WITH A SLOW WARMING TREND EARLY NEXT WEEK. && .AVIATION /UPDATE TO 160000Z TAFS/... ISSUED AT 1021 PM EDT TUE MAR 15 2016 MORE STABLE AIR OVER INDIANA FOR THE MOMENT ALLOWED GUSTY WINDS TO DIE DOWN. GUSTS WILL PICK UP AFTER COLD FRONT MOVES THROUGH BETWEEN TAF SITES 160500Z-160600Z. STILL A VICINITY THREAT FOR ALL BUT KBMG WITH COLD FRONT PASSAGE AND THREAT ONLY ONE HOUR. PREVIOUS DISCUSSION...DRY SLOT EVIDENT IN WATER VAPOR OVER CENTRAL ILLINOIS APPEARS TO BE INHIBITOR OF SOUTHWARD DEVELOPMENT OF THUNDERSTORMS CURRENTLY OVER CENTRAL AND NORTHERN ILLINOIS. AS SUCH...SOUTHERN MOST SITES KHUF AND KBMG ARE LEAST LIKELY TO SEE CONVECTION TONIGHT THOUGH STILL CARRIED VCTS BECAUSE A SHOWER OR TWO HAS KEPT ALIVE EAST OF KSTL AND NOW WEST OF KHUF. AS INTENSE SURFACE LOW OCCLUDES OVER SOUTHERN WISCONSIN WEDNESDAY AND WITH FULL SUNSHINE...EXPECT MIXING OF VERY STRONG WIND ALOFT TO THE SURFACE THUS SUSTAINED WINDS NEAR 20KTS AND FREQUENT GUSTS OVER 30 KTS WILL BE PRIMARY AVIATION CONCERN. GUSTS WILL DROP OFF TOWARD SUNDOWN OR 170000Z. && .IND WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 8 PM EDT WEDNESDAY FOR INZ021-028>031- 035>049-051-052-054>056. && SYNOPSIS...PUMA NEAR TERM...PUMA/JAS SHORT TERM...PUMA LONG TERM....RYAN AVIATION...TUCEK
Hazardous weather outlook, Mar 15, 5:03 PM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 503 PM EDT TUE MAR 15 2016 INZ021-028>031-035>049-051-052-054>056-161000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-MORGAN-JOHNSON-SHELBY- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE 503 PM EDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT. PRESENT INDICATIONS ARE THAT A FEW OF THESE STORMS COULD BE SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN RESULTING IN PONDING OF WATER AND REDUCED VISIBILITY...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. TIMING: BEST CHANCES FOR SEVERE STORMS WILL BE BETWEEN 1000 PM AND 300 AM. DISCUSSION: A COLD FRONT WILL BRING CHANCE FOR THUNDERSTORMS TONIGHT. A FEW OF THE STORMS COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: WESTERLY WINDS MAY GUST TO AROUND 45 MPH ON WEDNESDAY AND AROUND 35 MPH ON THURSDAY. DISCUSSION: STRONG LOW PRESSURE MOVING INTO THE GREAT LAKES ON WEDNESDAY AND THURSDAY WILL RESULT IN STRONG WINDS. A SECONDARY COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA ON FRIDAY. THIS MAY PRODUCE SOME LIGHT SHOWERS. AN UPPER LEVEL WEATHER SYSTEM MAY AFFECT THE AREA OVER THE WEEKEND...WITH CHANCES FOR LIGHT RAIN...POSSIBLY MIXED WITH SNOW AT TIMES. SNOWFALL ACCUMULATIONS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE EARLY MORNING HOURS OF WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-057-060>065-067>072-161000- OWEN-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...VINCENNES... BEDFORD...SEYMOUR 503 PM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE TONIGHT. PRESENT INDICATIONS ARE THAT A FEW OF THESE STORMS COULD BE SEVERE. HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN RESULTING IN PONDING OF WATER AND REDUCED VISIBILITY...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. TIMING: BEST CHANCES FOR SEVERE STORMS WILL BE BETWEEN 1000 PM AND 300 AM. DISCUSSION: A COLD FRONT WILL BRING CHANCE FOR THUNDERSTORMS TONIGHT. A FEW OF THE STORMS COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: WESTERLY WINDS MAY GUST TO AROUND 40 MPH ON WEDNESDAY AND AROUND 35 MPH ON THURSDAY. DISCUSSION: STRONG LOW PRESSURE MOVING INTO THE GREAT LAKES ON WEDNESDAY AND THURSDAY WILL RESULT IN STRONG WINDS. A SECONDARY COLD FRONT WILL PUSH ACROSS CENTRAL INDIANA ON FRIDAY. THIS MAY PRODUCE SOME LIGHT SHOWERS. AN UPPER LEVEL WEATHER SYSTEM MAY AFFECT THE AREA OVER THE WEEKEND...WITH CHANCES FOR LIGHT RAIN...POSSIBLY MIXED WITH SNOW AT TIMES. SNOWFALL ACCUMULATIONS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING INTO THE EARLY MORNING HOURS OF WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Mar 15, 11:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1113 PM EDT TUE MAR 15 2016 INZ028-035-043-044-051-160345- PARKE IN-FOUNTAIN IN-WARREN IN-VERMILLION IN-VIGO IN- 1113 PM EDT TUE MAR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VIGO...VERMILLION... PARKE...FOUNTAIN AND CENTRAL WARREN COUNTIES UNTIL 1145 PM EDT... AT 1111 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DANVILLE ILLINOIS TO NEAR TERRE HAUTE...AND MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... CLINTON...COVINGTON...ROCKVILLE...VEEDERSBURG...WILLIAMSPORT...NEWPORT... ATTICA...FAIRVIEW PARK...CAYUGA...MONTEZUMA...ROSEDALE...WEST LEBANON... DANA...HILLSBORO...KINGMAN...PERRYSVILLE...UNIVERSAL...MECCA...BLOOMINGDALE AND MARSHALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4021 8753 4046 8709 3965 8710 3950 8753 TIME...MOT...LOC 0311Z 230DEG 48KT 4011 8759 3950 8754 DRT
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 12:04 AM EDT | Special Weather Statement | IND | Carroll, Tippecanoe | 26 min |
| Mar 16, 12:15 AM EDT | Special Weather Statement | IND | Boone | 45 min |
| Mar 16, 12:33 AM EDT | Special Weather Statement | IND | Carroll | 42 min |
| Mar 16, 2:35 AM EDT | Special Weather Statement | IND | Delaware | 40 min |
Nearby
Special Weather Statements in Indiana, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.